
ROSUKEM A 150MG CAPSULE 10'S
By ALKEM LABORATORIES LIMITED
Contains: ASPIRIN/ACETYLSALICYLIC ACID 150 MG+ROSU...(See More)

Product Summary
Offer Price | ₹ 86.28 |
---|---|
Your Savings | ₹ 15.22 (15% on MRP) |
Akanksha Gupta
Show More
Reviewed on 20 Oct 2023
Akanksha Gupta
Reviewed on 20 Oct 2023
(Translated by Google) My experience is very good discount, if you want to give extra medicine, retu Show More
ASHOK MAKWANA
Reviewed on 14 Feb 2024
ASHOK MAKWANA
Reviewed on 14 Feb 2024
Very good medkart and pharmacy and good discount for medicine
Rinkal Surti
Show More
Reviewed on 23 Nov 2022
Rinkal Surti
Reviewed on 23 Nov 2022
Medkart pharmacy is doing good on saving money of customer and good work on aware to people about ge Show More
Jigar Jani
Reviewed on 29 Aug 2023
Jigar Jani
Reviewed on 29 Aug 2023
Reliable and accessible pharmacy. Courteous and helpful people.
Patel Jinal
Reviewed on 24 May 2023
Patel Jinal
Reviewed on 24 May 2023
Good place to buy generic medicines